Library Header Image
LSE Research Online LSE Library Services

Very slowly varying functions. II

Bingham, N. H. and Ostaszewski, Adam (2009) Very slowly varying functions. II. Colloquium Mathematicum, 116 (1). 105 - 117. ISSN 0010-1354

Full text not available from this repository.

Identification Number: 10.4064/cm116-1-5


This paper is a sequel to papers by Ash, Erdős and Rubel, on very slowly varying functions, and by Bingham and Ostaszewski, on foundations of regular variation. We show that generalizations of the Ash–Erdős–Rubel approach—imposing growth restrictions on the function h, rather than regularity conditions such as measurability or the Baire property—lead naturally to the main result of regular variation, the Uniform Convergence Theorem.

Item Type: Article
Official URL:
Additional Information: © 2009 IMPAN
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 30 Apr 2009 13:41
Last Modified: 16 May 2024 00:51

Actions (login required)

View Item View Item